Generalized Convexity and Integral Inequalities
By Muhammad Aslam Noor, Khalida Inayat Noor, Muhammad Uzair Awan. 2015
46 citations recorded by the source corpus.
Subfields: Applied Mathematics, Geometry and Topology
View Paper: https://www.semanticscholar.org/paper/d013af1a4b9bccb017ae6147828af6fe3b2aa885
How researchers see this paper
The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.
In Applied Mathematics
- Udita N. Katugampola
- Thabet Abdeljawad
- Fahd Jarad
- E. Capelas de Oliveira
- D. S. Oliveira
- Dumitru Băleanu
- Saima Rashid
- Ricardo Almeida
In Geometry and Topology
Citations in the corpus
- Existence and Uniqueness results for a class of Generalized Fractional Differential Equations (2014, background): “The interested reader is referred, for example, to [6, 9, 10, 23–28,31, 32] for further results on these and similar operators.”
- On hermite-hadamard inequalities for h-preinvex functions (2014, unknown): “For some recent developments, see [26–28].”